# SDR YENA2021110300739

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 71,994 hours, 25,574 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 768, PSE-MCO. DIRTY SOCK SMELL ON APPROACH BELOW 3000 IN COCKPIT NOT REPORTED IN CABIN ; ACCOMPLISHED ENG RUNS FOR 20 MIN. ISOLATING BLEED SYS ALSO A 10 MIN DUEL ENGINE TAXI USING BLEEDS VISUAL INSPECTION OF AVIONICS COMPARTMENTS NO DEFECTS NOTED COMPLIED WITH INFO NOTICE 2017-T015 ISOLATED FAULT TO TYPE 10 PER TSM 05-50-00-820-085B TSM 05-50-00-810-085D AIRCRAFT IS OK FOR SERVICE
